MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Catalog Number 9-ACP2-007-018
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2024 , a 18mm amplatzer amulet left atrial appendage occluder was chosen for a left atrial appendage closure procedure using an unknown delivery system.During procedure, when the physician tried to disconnect the hemostasis valve to the amulet loader, part of the loader broke into the y-connect.They removed the hemostasis valve & loader from the cable and connected another hemostasis valve to complete the procedure.The procedure was without any issues and patient stayed stable the whole time.There was no delay in the procedure.The patient was reported stable.
 
Additional Manufacturer Narrative
An event of loader broke in the hemostasis valve zone during preparation was reported.The investigation of returned device found that the loader's hub was noted to fractured.No other anomalies were noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications, including visual inspection for damage.The cause of the reported event could not be conclusively determined, however the damage to the loader is consistent with manipulation of the occluder inside the loader.There is no indication of a product quality issue with regards to manufacture design or labeling.

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key20979870
Report Number2135147-2024-06502
Device Sequence Number8379243
Product Code NGV
UDI-Device Identifier00811806013466
UDI-Public(01)00811806013466(17)270731(10)8643405
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9-ACP2-007-018
Device Lot Number8643405
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date12/19/2024
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale